# SDR HNAA2023042400126

- Difficulty date: April 21, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 41,381 hours, 37,711 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG BLEED LEAK INFLIGHT.   CMC DISPLAYS AIR COND 2 LEAKAGES WING 2 A/ICE LEAK. FOUND LEAK BY Y-DUCT. R+R'D DUCT + COUPLING IRT AMM 21-60-01. OPS LEAK/ CHECK GOOD. OK FOR SERVICE
